# SDR SIMA20120710003

- Difficulty date: July 10, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 29,780 hours, 27,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE LAST ROW EMERGENCY LIGHT STRIP INOPERATIVE. AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LAST ROW EMERGENCY LIGHT STRIP IAW AMM 33-50-12.  OPS CHECKED GOOD IAW AE WC 33-700-17.  AIRCRAFT RETURNED TO SERVICE.
